# SDR 9702869914

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964N
- Make and model: Doug DC-9-31
- Aircraft serial: 47416
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Light
- Condition: Illuminated
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, LANDING GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR RETRACTION.  FLIGHT CONTINUED TO DESTINATION AT REDUCED SPEED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED GEAR DOORS AND FUNCTIONALLY CHECKED SYSTEM.  PROBLEM COULD NOT BE DUPLICATED.
